Simplex Bisection and Sperner Simplices
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 171-180
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a21,
author = {Michael N. Vrahatis},
title = {Simplex {Bisection} and {Sperner} {Simplices}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {171--180},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a21/}
}
Michael N. Vrahatis. Simplex Bisection and Sperner Simplices. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 171-180. http://geodesic.mathdoc.fr/item/MR_1995_44_a21/